# SDR C77A2019102900001

- Difficulty date: October 25, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N615CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000207
- Aircraft time: 31,730 hours, 19,362 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 19031949021
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK IN BNA, CHAFE DAMAGE WAS DISCOVERED ON THE LH WING LEADING EDGE SKIN FROM RIB 10 TO RIB 11. REFERENCE ETD2019-170-144368 FIGURE 1 FOR DAMAGE LOCATION AND DETAILS. EAMS REQUESTED AND RECEIVED PERMANENT REPAIR DISPOSITION IN THE FORM OF ETD2019-170-144368. THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF THE CHAFE DAMAGE LOCATED ON THE P/N 190-31949-021 LEADING EDGE SKIN FROM RIB 10 TO RIB 11 ON THE LH WING. THE DAMAGE WILL BE REPAIRED BY BLEND-OUT AND DOUBLER INSTALLATION PER ETD2019-170-144368. BECAUSE THE LH WING LE SKIN IS A PSE AND THIS REPAIR IS RESTORING STRENGTH, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR. EO E175-57MR-017 REV IR IS BEING ACCOMPLISHED BY WO 2763505
